MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PKG CROSSFLOW CONSOLE; arthroscope

Stryker Endoscopy-San Jose PKG CROSSFLOW CONSOLE; arthroscope
Catalog Number 0450000000
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 08/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pressure in the joint is higher than the pressure set on the pump.The shoulder joints are swelling.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.

Brand Name
PKG CROSSFLOW CONSOLE
Common Device Name
arthroscope
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key50524112
Report Number0002936485-2026-00768
Device Sequence Number10681337
Product Code HRX
UDI-Device Identifier07613327058048
UDI-Public07613327058048
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K191259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0450000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown